Alert archive / Oklahoma / Flash Flood Warnings in 2017
Flash Flood Warning 15, NWS Norman, OK
NWS Norman, OK issued this flash flood warning at Apr 29, 2017, 2:16 AM CDT for Blaine County, Custer County, Washita County, Oklahoma. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 29, 2017, 2:16 AM CDT (07:16 UTC)
- Expired
- Apr 29, 2017, 8:15 AM CDT
- In force
- 6 hr
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
- Flood severity
- None
Counties Blaine County, OK, Custer County, OK, Washita County, OK
The radar
The Altus AFB radar (KFDR), 133 km from the middle of the area, began a volume at 07:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 7.3 hours before the alert went out and 131 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 788 J/kg
- Mixed-layer CIN
- -86 J/kg
- Mixed-layer LCL
- 1197 m above ground
- 0-6 km bulk shear
- 65 kt
- 0-1 km storm-relative helicity
- 84 m²/s²
- 0-3 km storm-relative helicity
- 261 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 2.7
The text
As transmitted.
829
WGUS54 KOUN 290716
FFWOUN
OKC011-039-149-291015-
/O.NEW.KOUN.FF.W.0015.170429T0716Z-170429T1015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Norman OK
216 AM CDT SAT APR 29 2017
The National Weather Service in Norman has issued a
* Flash Flood Warning for...
Northwestern Washita County in western Oklahoma...
Eastern Custer County in western Oklahoma...
Southwestern Blaine County in northwestern Oklahoma...
* Until 515 AM CDT
* At 215 AM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. 2 to 4 inches of rain have
fallen. Flash flooding is occurring or is imminent. An additional
1 to 3 inches of rain will be possible over the next one to two
hours.
* Some locations that will experience flooding include...
Weatherford, Clinton, Watonga, Cordell, Burns Flat, Dill City, Corn
and Bessie.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
&&
LAT...LON 3563 9884 3589 9856 3590 9835 3555 9861
3555 9862 3533 9877 3518 9916 3530 9928
$$
301 follow-up statement
239
WGUS54 KOUN 291010
FFWOUN
OKC011-039-149-291315-
/O.EXT.KOUN.FF.W.0015.000000T0000Z-170429T1315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Norman OK
510 AM CDT SAT APR 29 2017
The National Weather Service in Norman has extended the
* Flash Flood Warning for...
Northwestern Washita County in western Oklahoma...
Eastern Custer County in western Oklahoma...
Southwestern Blaine County in northwestern Oklahoma...
* Until 815 AM CDT
* At 509 AM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. 2 to 4 inches of rain have
fallen. Flash flooding is already occurring. Another 1 to 2 inches
of rain is possible.
* Some locations that will experience flooding include...
Weatherford, Clinton, Watonga, Cordell, Burns Flat, Dill City, Corn
and Bessie.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
&&
LAT...LON 3563 9884 3589 9856 3590 9835 3555 9861
3555 9862 3533 9877 3518 9916 3530 9928
$$
30What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this flash flood warning went out at Apr 28, 10:52 PM CDT, 3 hours 24 minutes earlier.
Area forecast discussion, Apr 28, 10:52 PM CDT, 3 hours 24 minutes before
Area Forecast Discussion
National Weather Service Norman OK
1052 PM CDT Fri Apr 28 2017
.DISCUSSION...
&&
.AVIATION...
Thunderstorms will form and move across southwestern and central
Oklahoma early Saturday. Some will likely produce very large hail
and damaging winds. Heavy rainfall will occur in a subsequent
large area of rain and thunderstorms from central Oklahoma
eastward along a slowly-moving front. Gusty north and northeast
winds will keep MVFR and IFR ceilings during the day Saturday.
&&
.PREV DISCUSSION... /issued 723 PM CDT Fri Apr 28 2017/
DISCUSSION...
AVIATION...
Thunderstorms are expected to begin late this evening in
southern and western Oklahoma and move across central Oklahoma
during the early morning Saturday. Heavy rainfall will occuring
along a slowly-moving front Saturday morning. Gusty north and
northeast winds will bring MVFR and IFR ceilings during the day
Saturday.
PREV DISCUSSION... /issued 406 PM CDT Fri Apr 28 2017/
DISCUSSION...
A warm layer and weak ridging aloft have helped prevent the
formation of thunderstorms, and this will likely continue to
inhibit storms until about 8 pm or so. Wide variations in severe
weather threats will cover our forecast area this evening, as
there will be large differences in vertical wind shear and CAPE,
along with several weak surface boundaries.
The short-range convective models show storms beginning to form
around 8 pm near a weak surface boundary roughly from Hobart to
Oklahoma City. These storms may become severe quickly, as they
will be in an area of strong shear and moderate CAPE.
Storms should gradually diminish (but still have substantial
severe weather potential) through the night, remaining mainly
near the original line of development. THere is also a
possibility of an MCS forming from convection in northwest
Oklahoma. In any case, strong to severe storms will be possible
across central and southwest Oklahoma through most of the night.
Heavy rain is expected with these storms, and training of cells is
likely, which could cause areas of rapid flooding. We extended our
previous Flood Watch west by three counties this morning, based on
the synoptic situation and the output of the models at the time.
There are indications from the HRRR and others that substantial
rainfall may occur a short distance west and north of our new
watch, but those areas generally have higher flash flood guidance.
This forecast issuance does not include any new changes to the
watch, but the evening shift will, of course, make any necessary
adjustments if model trends or convective trends suggest a
different outcome.
A very sharp cold front will move through the southeast half of
Oklahoma and into north Texas tomorrow. Most severe storms will
remain along and ahead of this front. The entire assembly should
exit our forecast area by midnight Saturday night. However,
instability under the upper low will continue a chance for showers
and perhaps a few thunderstorms into Sunday. The wraparound
precipitation area may include some snow mixed with the rain in
far northwest Oklahoma Sunday morning.
Monday will be a rain-free day, then another storm system will
arrive for midweek, bringing additional chances for showers and a
few thunderstorms.
CmS
&&
.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK 55 57 44 54 / 70 80 60 20
Hobart OK 48 50 40 54 / 70 70 50 20
Wichita Falls TX 58 61 44 62 / 40 70 50 10
Gage OK 43 45 35 46 / 90 70 60 50
Ponca City OK 50 53 44 51 / 90 80 70 50
Durant OK 70 80 50 63 / 40 80 70 20
&&
.OUN WATCHES/WARNINGS/ADVISORIES...
OK...Flood Watch through Sunday morning for OKZ023>032-040>043-
046>048-050>052.
TX...None.
&&
25/09/09Hazardous weather outlook, Apr 28, 12:15 PM CDT, 14 hours 1 minute before
Hazardous Weather Outlook National Weather Service Norman OK 1215 PM CDT Fri Apr 28 2017 OKZ004>048-050>052-TXZ083>090-291715- Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield- Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne- Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain- Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson- Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton- Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman- Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay- 1215 PM CDT Fri Apr 28 2017 This hazardous weather outlook is for portions of northern... western...central...and southern Oklahoma...and western north Texas. .DAY ONE...Today and Tonight... .Thunderstorms... There is an Enhanced risk of severe thunderstorms across portions of the area this evening and tonight. The primary hazard will be large hail. Location... There is an Enhanced Risk of severe thunderstorms south and east of a line from Perry to Enid to Cheyenne. A Slight Risk surrounds the Enhanced risk and is south of a line from Wakita to Gage, and also includes most of western north Texas. A marginal risk covers the rest of northwest Oklahoma. Timing... After 7 pm, with chances increasing considerably toward midnight and continuing through the night. Impacts... Large hail up to two inches in diameter is the primary threat. There is a secondary threat of damaging wind gusts over 60 mph. A couple of tornadoes cannot be ruled out. Discussion... Thunderstorms are not expected to develop until this evening. Coverage of thunderstorms will increase throughout the evening and overnight. Individual thunderstorms will move northeast at 35 to 40 mph. .Heavy Rainfall... Heavy rainfall and flooding will be possible this evening and tonight. The heaviest rainfall totals and greatest potential for flooding are currently expected across portions of central and eastern Oklahoma. .SPOTTER AND EMERGENCY MANAGEMENT STATEMENT... Storm spotter groups and emergency management personnel across the risk area should prepare for severe weather operations this evening and tonight. .DAYS TWO THROUGH SEVEN...Saturday through Thursday... .Thunderstorms... Severe thunderstorms will remain possible into Saturday with the greatest risk across central and eastern Oklahoma. All severe hazards will be possible on Saturday. Chances for thunderstorms will return Tuesday night through Wednesday night across parts of Oklahoma and north Texas. .Heavy Rainfall... Heavy rainfall and flooding will remain possible into Saturday. The heaviest rainfall totals and greatest potential for flooding are currently expected across portions of south central and eastern Oklahoma. Get graphics and more details at weather.gov/norman...and follow our weather forecast office on Twitter and Facebook.
In the hours before
Local storm report, Apr 29, 1:36 AM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
136 AM CDT SAT APR 29 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0130 AM TSTM WND GST 5 S CALUMET 35.53N 98.12W
04/29/2017 E70 MPH CANADIAN OK BROADCAST MEDIA
&&
SCLocal storm report, Apr 29, 1:42 AM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
142 AM CDT SAT APR 29 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0141 AM HAIL CALUMET 35.60N 98.12W
04/29/2017 E1.00 INCH CANADIAN OK TRAINED SPOTTER
&&
SCSpecial weather statement, Apr 29, 1:49 AM CDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
149 AM CDT SAT APR 29 2017
OKZ013-020-290715-
Payne OK-Noble OK-
149 AM CDT SAT APR 29 2017
...SIGNIFICANT WEATHER ADVISORY FOR western Payne and southeastern
Noble Counties Until 215 AM CDT...
AT 148 AM CDT, a strong thunderstorm was located near Lake Carl
Blackwell, moving northeast at 30 MPH.
HAZARDS INCLUDE...
Hail up to the size of nickels...
Minor flooding in areas of poor drainage...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Monitor the weather situation closely and be alert for threatening
weather conditions.
&&
LAT...LON 3633 9703 3633 9692 3625 9692 3601 9712
3609 9732 3645 9714 3646 9703
TIME...MOT...LOC 0648Z 208DEG 26KT 3612 9718
BRBLocal storm report, Apr 29, 1:51 AM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
151 AM CDT SAT APR 29 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0149 AM HAIL OKARCHE 35.73N 97.98W
04/29/2017 E1.50 INCH CANADIAN OK STORM CHASER
&&
SCSpecial weather statement, Apr 29, 2:07 AM CDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
207 AM CDT SAT APR 29 2017
OKZ021-022-034-035-290730-
Kiowa OK-Washita OK-Beckham OK-Greer OK-
207 AM CDT SAT APR 29 2017
...SIGNIFICANT WEATHER ADVISORY FOR northwestern Kiowa...western
Washita...southeastern Beckham and northeastern Greer Counties Until
230 AM CDT...
AT 205 AM CDT, strong thunderstorms were along a line extending from
4 miles east of Delhi to 5 miles north of Mangum, moving northeast at
45 MPH.
HAZARDS INCLUDE...
Hail up to the size of nickels...
Wind gusts to 50 MPH...
Frequent cloud to ground lightning...
LAT...LON 3548 9937 3547 9936 3546 9916 3513 9907
3488 9956 3518 9967
TIME...MOT...LOC 0705Z 228DEG 39KT 3519 9960 3496 9953
..speg.Local storm report, Apr 29, 2:12 AM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
212 AM CDT SAT APR 29 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0212 AM HAIL 1 N PIEDMONT 35.69N 97.75W
04/29/2017 E1.50 INCH CANADIAN OK EMERGENCY MNGR
&&
SCThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 28, 8:43 PM CDT | Special Weather Statement | OUN | Roger Mills | 32 min |
| Apr 28, 10:45 PM CDT | Special Weather Statement | OUN | Lincoln | 30 min |
| Apr 28, 11:36 PM CDT | Special Weather Statement | OUN | Major | 24 min |
| Apr 28, 11:39 PM CDT | Special Weather Statement | OUN | Canadian | 36 min |
| Apr 28, 11:56 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Kingfisher, Major | 39 min |
| Apr 28, 11:59 PM CDT | Severe Thunderstorm Warning | OUN | Kingfisher, Logan | 32 min |
| Apr 29, 12:01 AM CDT | Special Weather Statement | OUN | Washita | 29 min |
| Apr 29, 12:02 AM CDT | Special Weather Statement | OUN | Beckham | 28 min |
| Apr 29, 12:15 AM CDT | Severe Thunderstorm Warning | OUN | Blaine, Caddo, Custer, Washita | 45 min |
| Apr 29, 12:17 AM CDT | Severe Thunderstorm Warning | OUN | Beckham | 28 min |
| Apr 29, 12:24 AM CDT | Severe Thunderstorm Warning | OUN | Garfield, Noble | 16 min |
| Apr 29, 12:31 AM CDT | Severe Thunderstorm Warning | OUN | Beckham, Greer, Kiowa, Washita | 44 min |
| Apr 29, 12:33 AM CDT | Severe Thunderstorm Warning | OUN | Blaine, Kingfisher | 42 min |
| Apr 29, 12:36 AM CDT | Special Weather Statement | OUN | Roger Mills | 24 min |
| Apr 29, 12:59 AM CDT | Severe Thunderstorm Warning | OUN | Blaine, Caddo, Canadian | 61 min |
| Apr 29, 1:05 AM CDT | Special Weather Statement | OUN | Dewey | 25 min |
| Apr 29, 1:12 AM CDT | Severe Thunderstorm Warning | OUN | Caddo, Custer, Washita | 63 min |
| Apr 29, 1:15 AM CDT | Severe Thunderstorm Warning | OUN | Kingfisher | 60 min |
| Apr 29, 1:19 AM CDT | Special Weather Statement | OUN | Kay | 26 min |
| Apr 29, 1:20 AM CDT | Special Weather Statement | OUN | Grant | 25 min |
| Apr 29, 1:20 AM CDT | Severe Thunderstorm Warning | OUN | Greer, Harmon, Jackson | 40 min |
| Apr 29, 1:24 AM CDT | Areal Flood Advisory | OUN | Blaine, Caddo, Custer | 3 hr |
| Apr 29, 1:36 AM CDT | Severe Thunderstorm Warning | OUN | Kingfisher | 24 min |
| Apr 29, 1:38 AM CDT | Severe Thunderstorm Warning | OUN | Beckham, Roger Mills | 37 min |
| Apr 29, 1:49 AM CDT | Special Weather Statement | OUN | Noble | 26 min |
| Apr 29, 1:58 AM CDT | Severe Thunderstorm Warning | OUN | Greer, Harmon, Jackson | 47 min |
| Apr 29, 1:59 AM CDT | Severe Thunderstorm Warning | OUN | Canadian, Kingfisher, Logan, Oklahoma | 61 min |
| Apr 29, 2:02 AM CDT | Severe Thunderstorm Warning | OUN | Garfield, Logan, Noble | 43 min |
| Apr 29, 2:07 AM CDT | Special Weather Statement | OUN | Greer | 23 min |
| Apr 29, 2:14 AM CDT | Severe Thunderstorm Warning | OUN | Blaine, Caddo, Canadian, Kingfisher | 61 min |
| Apr 29, 2:26 AM CDT | Areal Flood Advisory | OUN | Kingfisher | 3 hr |
| Apr 29, 2:38 AM CDT | Severe Thunderstorm Warning | OUN | Noble, Payne | 67 min |
| Apr 29, 2:42 AM CDT | Areal Flood Advisory | OUN | Canadian | 3 hr |
| Apr 29, 2:42 AM CDT | Severe Thunderstorm Warning | OUN | Greer, Jackson, Kiowa | 48 min |
| Apr 29, 2:43 AM CDT | Special Weather Statement | OUN | Washita | 32 min |
| Apr 29, 2:55 AM CDT | Severe Thunderstorm Warning | OUN | Lincoln, Logan, Oklahoma, Payne | 80 min |
| Apr 29, 2:58 AM CDT | Flash Flood Warning | OUN | Blaine, Caddo, Canadian, Kingfisher, Logan | 6 hr |
| Apr 29, 2:58 AM CDT | Special Weather Statement | OUN | Oklahoma | 32 min |
| Apr 29, 3:09 AM CDT | Severe Thunderstorm Warning | OUN | Canadian, Kingfisher | 37 min |
| Apr 29, 3:14 AM CDT | Areal Flood Advisory | OUN | Garfield, Noble, Payne | 3 hr |
| Apr 29, 3:16 AM CDT | Special Weather Statement | OUN | Beckham | 29 min |
| Apr 29, 3:22 AM CDT | Severe Thunderstorm Warning | OUN | Caddo, Kiowa, Washita | 38 min |
| Apr 29, 3:33 AM CDT | Special Weather Statement | OUN | Logan, Oklahoma | 27 min |
| Apr 29, 3:55 AM CDT | Areal Flood Advisory | OUN | Beckham, Greer, Harmon, Jackson, Kiowa | 3 hr |
| Apr 29, 3:56 AM CDT | Special Weather Statement | OUN | Washita | 34 min |
| Apr 29, 3:58 AM CDT | Severe Thunderstorm Warning | OUN | Caddo, Grady | 47 min |
| Apr 29, 4:04 AM CDT | Special Weather Statement | OUN | Beckham, Greer, Harmon, Jackson | 26 min |
| Apr 29, 4:16 AM CDT | Severe Thunderstorm Warning | OUN | Comanche, Custer, Jackson, Kiowa, Washita | 44 min |
| Apr 29, 4:19 AM CDT | Areal Flood Advisory | OUN | Logan, Oklahoma | 3 hr |
| Apr 29, 4:35 AM CDT | Severe Thunderstorm Warning | OUN | Canadian, Grady | 40 min |
| Apr 29, 4:40 AM CDT | Special Weather Statement | OUN | Blaine | 35 min |
| Apr 29, 4:47 AM CDT | Special Weather Statement | OUN | Payne | 28 min |
| Apr 29, 4:56 AM CDT | Severe Thunderstorm Warning | OUN | Cleveland, McClain, Oklahoma | 49 min |
| Apr 29, 4:58 AM CDT | Special Weather Statement | OUN | Comanche, Cotton | 32 min |
| Apr 29, 5:05 AM CDT | Severe Thunderstorm Warning | OUN | Blaine, Caddo, Canadian, Kingfisher | 40 min |
| Apr 29, 5:06 AM CDT | Flash Flood Warning | OUN | Logan, Noble, Payne | 6 hr |
| Apr 29, 5:44 AM CDT | Special Weather Statement | OUN | Jackson | 31 min |
| Apr 29, 5:45 AM CDT | Severe Thunderstorm Warning | OUN | Lincoln, Logan, Oklahoma | 45 min |
| Apr 29, 6:03 AM CDT | Areal Flood Advisory | OUN | Oklahoma | 3 hr |
| Apr 29, 6:47 AM CDT | Areal Flood Advisory | OUN | Kiowa | 3 hr |
| Apr 29, 7:13 AM CDT | Areal Flood Advisory | OUN | Greer, Harmon, Jackson | 3 hr |
| Apr 29, 7:25 AM CDT | Areal Flood Advisory | OUN | Logan, Oklahoma | 3 hr |
| Apr 29, 7:47 AM CDT | Flash Flood Warning | OUN | Custer, Kiowa, Washita | 3 hr |
| Apr 29, 8:19 AM CDT | River Flood Warning | OUN | Blaine, Caddo, Canadian, Custer | 49 hr |
| Apr 29, 8:24 AM CDT | River Flood Warning | OUN | Pottawatomie, Seminole | 17 hr |
| Apr 29, 8:26 AM CDT | River Flood Warning | OUN | Blaine, Canadian | 20 hr |
| Apr 29, 8:52 AM CDT | Flash Flood Warning | OUN | Beckham, Blaine, Custer, Dewey, Greer, Kiowa and 1 more | 4 hr |
| Apr 29, 9:13 AM CDT | Flash Flood Warning | OUN | Blaine, Caddo, Canadian, Kingfisher, Logan | 4 hr |
| Apr 29, 9:21 AM CDT | River Flood Warning | OUN | Payne | 64 hr |
| Apr 29, 11:23 AM CDT | River Flood Warning | OUN | Kingfisher | 25 hr |
| Apr 29, 11:29 AM CDT | River Flood Warning | OUN | Kingfisher | 15 hr |
| Apr 29, 11:34 AM CDT | Areal Flood Warning | OUN | Logan, Oklahoma | 3 hr |
| Apr 29, 11:42 AM CDT | Areal Flood Warning | OUN | Logan, Noble, Payne | 3 hr |
| Apr 29, 1:23 PM CDT | Areal Flood Warning | OUN | Blaine, Caddo, Canadian, Custer, Garfield, Kingfisher and 3 more | 3 hr |
| Apr 29, 1:42 PM CDT | Special Weather Statement | OUN | Canadian | 33 min |
| Apr 29, 2:08 PM CDT | River Flood Warning | OUN | Canadian, Cleveland, Grady, McClain | 51 hr |
| Apr 29, 2:08 PM CDT | River Flood Warning | OUN | Cleveland, McClain | 55 hr |
| Apr 29, 2:26 PM CDT | River Flood Warning | OUN | Kingfisher, Logan | 45 hr |
| Apr 29, 2:27 PM CDT | River Flood Warning | OUN | Logan, Payne | 40 hr |
| Apr 29, 2:49 PM CDT | Areal Flood Warning | OUN | Logan, Noble, Payne | 3 hr |
Nearby
Flash Flood Warnings in Oklahoma, 2017Every flash flood warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.